# SDR CA130514003

- Difficulty date: May 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 12,478 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Mtprop MTV9B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Damaged
- Location: Elevator Trim
- Part time: 2,399 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE FOUND WITH BROKEN STRANDS DURING SCHEDULED MAINTENANCE.
